×

zbMATH — the first resource for mathematics

Mathematical formulation of fluid-structure interaction problems. (English) Zbl 0617.73052
The author gives a general mathematical framework which applies to three different types of fluid-structure interaction problems: 1) hydroelasticity (fluid limited by a container and a free surface); 2) elastoacoustics (noise generated in the fluid by the vibrations of the vessel); 3) closed shell imbedded in an unlimited fluid. The general results concern the existence and uniqueness of an abstract evolution problem and also a spectral problem for a self-adjoint compact operator.
Reviewer: D.Polisevski

MSC:
74F10 Fluid-solid interactions (including aero- and hydro-elasticity, porosity, etc.)
74H45 Vibrations in dynamical problems in solid mechanics
74G30 Uniqueness of solutions of equilibrium problems in solid mechanics
74H25 Uniqueness of solutions of dynamical problems in solid mechanics
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] S AGMON, A DOUGLIS and L. NIRENBERG, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions I. Comm. Pure Appl. Math., 12, 1959, pp. 623-627. Zbl0093.10401 MR125307 · Zbl 0093.10401 · doi:10.1002/cpa.3160120405
[2] J. J. ANGELINI and J BOUJOT, Application des Équations Intégrales à l’étude d’un problème couplé en milieu incompressible. La Recherche Aérospatiale, 1982, n^\circ 2, pp. 143-144.
[3] J. BOUJOT, Interaction fluide-structure en régime transitoire. La Recherche Aérospatiale, 1984 n^\circ 3, pp. 203-209. Zbl0594.76071 MR765072 · Zbl 0594.76071
[4] J. BOUJOT, Étude d’une famille de problèmes d’évolution du second ordre, correspondant à divers modèles de couplage fluide-structure en régime transitoire. C.R. Acad. Sc. Paris, Série I, t. 301, 1985, pp. 391-394. Zbl0586.76026 MR808635 · Zbl 0586.76026
[5] R. COURANT and D. HILBERT, Mathematical methods of Physics, Interscience Publishers, New York, 1953. Zbl0051.28802 MR65391 · Zbl 0051.28802
[6] J. M. GIUDAGLIA and R. TEMAM, Remarks on the regularity of the solutions of second order evolution equations and their attractors. To appear. Zbl0297.34062 · Zbl 0297.34062
[7] J. L. LIONS and E. MAGENES, Nonhomogeneous boundary value problems and applications. Springer Verlag, New York, 1972. Zbl0223.35039 · Zbl 0223.35039
[8] J. MATHIEU, Simulation des interactions fluide-structure en théorie des grands déplacements. Thèse de 3e Cycle, Université Paris-Sud Orsay, 1985.
[9] J. C. NEDELEC, Approximation des Équations Intégrales en Mécanique et en Physique. École Polytechnique, 1977.
[10] R. TEMAM, Mathematical problems in Plasticity. Gauthier-Villars, New York, 1985. MR711964
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.